# SDR AALA20130708013

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD SUPPORT T SPLICE HAS CORROSION AT STATION 767.  REPLACED T SPLICE PART IAW AARD 51-10-05.
